RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 200, Number 10  


Elliptic and parabolic inequalities with point singularities on the boundary
E. I. Galakhov
3
Quadratic forms involving Green's and Robin functions
V. N. Dubinin
25
Theorems of Borsuk-Ulam type for flats and common transversals of families of convex compact sets
R. N. Karasev
39
The Dirichlet problem for polyanalytic functions
M. Ya. Mazalov
59
Analogues of Chernoff's theorem and the Lie-Trotter theorem
A. Yu. Neklyudov
81
Automorphisms and forms of toric quotients of homogeneous spaces
A. N. Skorobogatov
107
Pure subrings of the rings $\mathbb Z_\chi$
A. V. Tsarev
123
Differential equations whose solution of the Cauchy problem displays nonclassical behaviour with respect to the parameter $\lambda$
V. Ya. Yakubov
151
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019